# SDR CALA2013090591005

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 43,579 hours, 18,358 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Detached
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE GAUGE COVER AT DOOR 2R IS NOT CONNECTED.  OK TO CONTINUE WITHOUT IAW MT-008. TO BE REPLACED IN 10 DAYS, OLD WINDOW IN FLIGHT DECK IN THE MRD POUCH SECTION.   REATTACHED GAUGE COVER ON 2R DOOR WITH ADHESIVE.
